Mathematical Research Letters

Volume 19 (2012)

Number 5

Stability of solutions to complex Monge–Ampère equations in big cohomology classes

Pages: 1025 – 1042

DOI: http://dx.doi.org/10.4310/MRL.2012.v19.n5.a6

Authors

Vincent Guedj (Institut Universitaire de France & Institut de Mathématiques de Toulouse , France)

Ahmed Zeriahi (Institut de Mathématiques de Toulouse, France)

Abstract

We establish various stability results for solutions of complex Monge–Ampère equations in big cohomology classes, generalizing results that were known to hold in the context of Kähler classes.

Full Text (PDF format)